Simple complexity from imitation games

McLennan, Andrew and Tourky, Rabee (2010) Simple complexity from imitation games. Games and Economic Behavior, 68 2: 683-688. doi:10.1016/j.geb.2009.10.003

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author McLennan, Andrew
Tourky, Rabee
Title Simple complexity from imitation games
Journal name Games and Economic Behavior   Check publisher's open access policy
ISSN 0899-8256
1090-2473
Publication date 2010-03
Year available 2009
Sub-type Article (original research)
DOI 10.1016/j.geb.2009.10.003
Volume 68
Issue 2
Start page 683
End page 688
Total pages 6
Place of publication Duluth, MN, U.S.A.
Publisher Academic Press
Collection year 2011
Language eng
Subject 1499 Other Economics
Formatted abstract
We give simple proofs of refinements of the complexity results of Gilboa and Zemel (1989), and we derive additional results of this sort. Our constructions employ imitation games, which are two person games in which both players have the same sets of pure strategies and the second player wishes to play the same pure strategy as the first player.
Keyword Imitation games
Symmetric games
Symmetric Nash equilibria
Quadratic programming
Stationary points
Complexity
Nash
Computational-complexity
Nash equilibria
Existence
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Available online 12 October 2009.

Document type: Journal Article
Sub-type: Article (original research)
Collections: Official 2011 Collection
ERA 2012 Admin Only
School of Economics Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 28 Mar 2010, 00:05:15 EST